# SDR CA001207010

- Difficulty date: November 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Part number: 85210109009
- Condition: Failed
- Location: Airstair Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW DISCOVERED AIRSTAIR DOOR JAMS AND WILL NOT FULLY OPEN. MAINTENANCE MADE AN INTERIM REPAIR TO DOOR STRUT SUPPORT HARDWARE. DOOR FORWARD STRUT HANDRAIL HARDWARE WAS LATER REPLACED.
